# SDR SIMA20130403001

- Difficulty date: April 3, 2013
- Submitted: April 3, 2013
- Operation: Air carrier
- Aircraft: N819AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145566
- Aircraft time: 27,310 hours, 23,820 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3279 THE CREW REPORTED THE MAIN CABIN DOOR WAS HARD TO OPEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  LUBED MAIN CABIN DOOR.  THE OPERATIONAL CHECK WAS OK.  THE AIRCRAFT WAS RETURNED TO SERVICE IAW EMB-140 MM 52-10-00.
